MAUDE Adverse Event Report: AV-TEMECULA-CT OMNILINK ELITE PERIPHERAL STENT SYSTEM

AV-TEMECULA-CT OMNILINK ELITE PERIPHERAL STENT SYSTEM
Catalog Number 1012632-29
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/30/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The stent remains in the vessel.The delivery system was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history of the reported lot revealed no other incidents.The investigation determined that the reported difficulties are related to circumstances of the procedure.Based on the information reviewed, there is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.
 
Event or Problem Description
It was reported that during the procedure of the non-tortuous, non-calcified, iliac artery a 6 fr slender sheath was used and after pre-dilatation of the vessel the omnilink elite stent delivery system (sds) was attempted but failed to cross the lesion.During removal of the sds, the stent dislodged in the arm at the distal end of the sheath.The procedure was continued with a smaller size stent successfully deployed in the target lesion.A balloon catheter was then advanced distal to the dislodged stent, but was unsuccessful in removal and the stent was expanded to the vessel wall.There was no reported adverse patient sequela.There was no reported clinically significant delay in the procedure.No additional information was provided.

Brand Name
OMNILINK ELITE PERIPHERAL STENT SYSTEM
Common Device Name
PERIPHERAL STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6017310
Report Number2024168-2016-06828
Device Sequence Number510333
Product Code NIO
UDI-Device Identifier08717648178542
UDI-Public(01)08717648178542(17)180531(10)4121641
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 10/11/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2018
Device Catalogue Number1012632-29
Device Lot Number4121641
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2016
Initial Report FDA Received Date10/11/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6FR SLENDER SHEATH
Outcome Attributed to Adverse Event Required Intervention;